# SDR AALA201910019023

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 10,867 hours, 1,355 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614557
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE LEFT WING FIXED TRAILING EDGE AUXILLARY D RIB CRACKED AT THE AUXILLARY "D" RIB  TO SPOILER BEAM JOIN. THE CRACK  IS IN THE AFT OUTBOARD UPPER VERTICAL FLANGE.  REPAIRED RIB PER EA 299037.
